Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Ignatyev M. Y. On Solutions of Some Boundary Value Problems for General KdV Equation. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 1, pp. 46-49. DOI: 10.18500/1816-9791-2013-13-1-2-46-49, EDN: SMXXRB

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
27.02.2013
Full text:
(downloads: 160)
Language: 
Russian
Heading: 
UDC: 
517.95 517.984
EDN: 
SMXXRB

On Solutions of Some Boundary Value Problems for General KdV Equation

Autors: 
Ignatyev M. Yu., Saratov State University
Abstract: 

В работе рассматривается общее уравнение иерархии Кортевега-де Фриза (КдФ). Изучаются краевые задачи для данного уравнения с неоднородными граничными условиями специального вида. Построен широкий класс решений изучаемых задач. Построение основано на идеях метода обратной спектральной задачи.  

References: 
  1. Fokas A. S. Integrable Nonlinear Evolution Equations on the Half-Line // Comm. Math. Phys. 2002. Vol. 230. P. 1–39.
  2. Fokas A. S, Its A. R., Sung L. Y. The Nonlinear Schroedinger Equation on the Half-Line // Nonlinearity. 2005. Vol. 18. P. 1771–1822.
  3. Boutet de Monvel A., Fokas A. S., Shepelsky D. Integrable Nonlinear Evolution Equations on a Finite Interval // Comm. Math. Physics. 2006. Vol. 263, № 1. P. 1–133.
  4. Fokas A. S., Lenells J. Explicit soliton asymptotics for the Korteweg–de Vries equation on the half-line // Nonlinearity. 2010. Vol. 23. P. 937–976.
  5. Склянин E. К. Граничные условия для интегрируемых уравнений // Функц. анализ и прил. 1987. Т. 21. С. 86—87. [Sklyanin E. Boundary conditions for integrable equations // Funct. Anal. Appl. 1987. Vol. 21. P. 86–87.]
  6. Adler V., Gurel B., Gurses M., Habibullin I. Boundary conditions for integrable equations // J. Phys. A. 1997. Vol. 30, № 10. P. 3505–3513.
  7. Адлер В. Э., Хабибуллин И. Т., Шабат А. Б. Краевая задача для уравнения КдФ на полуоси // Теорет. и мат. физ. 1997. Т. 110, № 1. С. 78–90. [Adler V., Khabibullin I., Shabat A. A boundary value problem for the KdV equation on a half-line // Theoret. and Math. Phys. 1997. Vol. 110, № 1. P. 78–90.]
  8. Ignatyev M. Yu. On solutions of an integrable boundary–value problem for the KdV equation on the semi-axis. Preprint SM-DU-732. Duisburg, 2001. 18 p.
  9. Игнатьев М. Ю. О решении одной смешанной задачи для уравнения КдФ на полуоси // Spectral and Evolution Problems : Proc. of the Twentieth Crimean Autumn Mathematical School-Symposium. Vol. 20. Simferopol, 2010. P. 141–144. [Ignatyev M. On solution of one initial boundary value problem for KdV equation on the semi-axis // Spectral and Evolution Problems : Proc. of the Twentieth Crimean Autumn Mathematical SchoolSymposium. Vol. 20. Simferopol, 2010. P. 141–144.]
  10. Левитан Б. М. Обратные задачи Штурма–Лиувилля. М. : Наука, 1984. 240 с. [Levitan B. M. Inverse Sturm–Liouville Problems. Utrecht : VNU Sci. Press, 1987. 240 p.]
  11. Marchenko V. A. 1991 The Cauchy problem for the KdV equation with non-decreasing initial data // What is integrability? Berlin, Heidelberg : Springer-Verlag, 1991. P. 273–318.
Received: 
11.08.2012
Accepted: 
29.12.2012
Published: 
27.02.2013